MathSciNet Relay Station
MathSciNet bibliographic data
MR779739 46B20
Ghoussoub, N.; Maurey, B. $G_\delta$-embeddings in Hilbert space. J. Funct. Anal. 61 (1985), no. 1, 72–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement